File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Perturbation Bounds for the Joint Stationary Distribution of Multivariate Markov Chain Models

TitleOn Perturbation Bounds for the Joint Stationary Distribution of Multivariate Markov Chain Models
Authors
Issue Date2013
Citation
East Asian Journal on Applied Mathematics, 2013, v. 3, p. 1-17 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/181674
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLi, Wen_US
dc.contributor.authorJiang, Len_US
dc.contributor.authorChing, WKen_US
dc.contributor.authorCui, Len_US
dc.date.accessioned2013-03-19T03:53:18Z-
dc.date.available2013-03-19T03:53:18Z-
dc.date.issued2013en_US
dc.identifier.citationEast Asian Journal on Applied Mathematics, 2013, v. 3, p. 1-17en_US
dc.identifier.urihttp://hdl.handle.net/10722/181674-
dc.languageengen_US
dc.relation.ispartofEast Asian Journal on Applied Mathematicsen_US
dc.titleOn Perturbation Bounds for the Joint Stationary Distribution of Multivariate Markov Chain Modelsen_US
dc.typeArticleen_US
dc.identifier.emailChing, WK: wching@hku.hken_US
dc.identifier.authorityChing, WK=rp00679en_US
dc.identifier.doi10.4208/eajam.291112.090113a-
dc.identifier.hkuros213614en_US
dc.identifier.volume3en_US
dc.identifier.spage1en_US
dc.identifier.epage17en_US
dc.identifier.isiWOS:000325517200001-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats